# SDR CA060531020

- Difficulty date: May 15, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE WAS REPORTED TO EMIT A NOISE AND WAS SHUT DOWN IN FLIGHT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED. THE AIRFRAME WAS DAMAGED IN THE SUBSEQUENT LANDING (OVERSHOOT).   MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060531020)
